# SDR ALGR110830

- Difficulty date: August 18, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N275AL
- Make and model: Bell 206L-4
- Aircraft serial: 52285
- Aircraft time: 1,914 hours
- Engine: Allsn 250C30P
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Coupling
- Part number: 23030993
- Condition: Mismanufactured
- Location: M/R Gearbox
- Part time: 1,914 hours
- Component: Gearbox
- Component part number: 23053349
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON INSPECTION OF FLEX COUPLING, FOUND PART TO BE MISMANUFACTURED ON END FACE SPLINES. REPLACED PART W/SERVICEABLE PART.
